# SDR C2XAOOCL088

- Difficulty date: October 29, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: O-Ring
- Part number: AS568230Z7257
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 1 ENGINE BLEED LEAK MESSAGE WHILE IN CRUISE. THEY ALSO REPORTED A LOSS OF PRESSURIZATION WITH THE ENGINE BLEEDS. THIS OCCURRED WHILE SELECTING NR 1 ENGINE BLEED VALVE OPEN. THE CREW DECLARED A EMERGENCY AND DIVERTED INTO ERI. A/C LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED/REMOVED AND REPLACED THE O RINGS ON THE BLEED DUCT IN THE AFT AVIONICS BAY IAW EMBRAER MM36-11-09.
